Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having irregular periods. Getting periods after taking novelon. Ultrasound shows small uterus. Prescribed duoluton l. Will it help in pregnancy?

hi! i am 25 years old,i got mi periods at the age of 16 but only after taking medicines....i neva got a regular period,periods occur only with soon as i stop taking dse pills called novelon i dont get a period....i am married now frm last 7 mnths and took novelon during first three months of mi mrge and with it i got mi periods bt when i stopped takin i dint frm last 4 mnths i dint get a period.....i consulted a doc. she did ultrasound and said that mi uterus is small and prescribed me duoluton.....vl this help me in pregnancy....can anybody there help me....i am in big trouble,i want to get pregnant as soon as possible
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2014
Hello and welcome,

I understand your problem.

It seems that you have a hypoplastic uterus [ small uterus].

The next step would be an evaluation for determining if there is ovulation. For this you will need an ovulation study. Also a test to check if the tubes are open or not [ tubal patency test called hysterosalpingography] must be done.

If these two are Ok then duoluton may be tried for 3-4 months with regular sexual contact during the ovulatory period. If there is no pregnancy then you will need to see an infertility specialist to do further tests like endometrial biopsy and so on as needed. Also a test for the thyroid hormones will be needed to rule out other cause of absent periods.

I would like to say that if there was a problem with periods then ovulatory dysfunction may be there and can be handled by using drugs to stimulate ovulation like clomiphene.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor